# SDR IPXA2025091628055

- Difficulty date: September 16, 2025
- Submitted: September 16, 2025
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 76,632 hours, 16,726 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 20D103
- Part serial: LOT20D103
- Condition: Odor
- Location: Zone 100
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NOTICED AN ODOR AT 11,000 FT DISSIPATED AT 15,000 FT FO SAID IT SMELLED LIKE BURNING RUBBER.   REMOVED AND REPLACED NR 2 PACK WATER SEPARATOR CONICAL COALESCER IAW AMM 21-54-04, LEAK CHECK GOOD. DURING ENGINE RUN ISOLATED NR 2 PACK FOR 5 MINS WITH NO NOTABLE ODOR. ALSO ISOLATED NR 1 AND 3 PACKS INDEPENDENTLY WITH NO NOTICEABLE ODOR. ACFT GOOD FOR CONTINUED USE.
